# SDR 97ZZZX3821

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96TT
- Make and model: Beech F90
- Aircraft serial: LA26
- System (JASC): 2810 · Fuel Storage
- Part: Plate Assy
- Part number: 10192006711
- Condition: Loose
- Location: Fuel Vent Float
- Part time: 6,100 hours
- Component: 1009200671
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL VENTING FROM RIGHT HEATED FUEL VENT.  FOUND FUEL LEAKING PAST AUXILIARY TANK FLAPPER VALVE.  LOOSE/WORN RIVETS ALLOWED VALVE TO UNSEAT AND FUEL LEAKED BY GRAVITY FEED.  REPLACED RIVETS THAT HOLD HINGE HALF TO PLATE.
